A 33-year-old member asked:
Could post nasal drip be a symptom of morphine dependence withdrawal?
1 doctor answer • 4 doctors weighed in
Pain Management 40 years experience
Yes: Withdrawal can produce an increase in many secretions including nasal. You can have increased sweating and diarrhea too. This is because of the sympathetic system hyperactivity seen in withdrawal
Created for people with ongoing healthcare needs but benefits everyone.
5.2k viewsReviewed >2 years ago
Last updated Apr 29, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.